Skip to Main content Skip to Navigation
Journal articles

On Neumann Type Problems for nonlocal Equations set in a half Space

Abstract : We study Neumann type boundary value problems for nonlocal equations related to Lévy processes. Since these equations are nonlocal, Neumann type problems can be obtained in many ways, depending on the kind of reflection we impose on the outside jumps. To focus on the new phenomenas and ideas, we consider different models of reflection and rather general non-symmetric Lévy measures, but only simple linear equations in half-space domains. We derive the Neumann/reflection problems through a truncation procedure on the Lévy measure, and then we develop a viscosity solution theory which includes comparison, existence, and some regularity results. For problems involving fractional Laplacian type operators like e.g.$(-\Delta)^{\alpha/2}$, we prove that solutions of all our nonlocal Neumann problems converge as alpha goes to 2 to the solution of a classical Neumann problem. The reflection models we consider include cases where the underlying Lévy processes are reflected, projected, and/or censored upon exiting the domain.
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00646379
Contributor : Christine Georgelin <>
Submitted on : Friday, December 2, 2011 - 2:51:40 PM
Last modification on : Friday, October 25, 2019 - 12:18:28 PM
Document(s) archivé(s) le : Friday, November 16, 2012 - 2:06:18 PM

Files

neumannPIDEa3.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00646379, version 1
  • ARXIV : 1112.0476

Collections

Citation

Guy Barles, Emmanuel Chasseigne, Christine Georgelin, Espen Jakobsen. On Neumann Type Problems for nonlocal Equations set in a half Space. Transactions of the American Mathematical Society, American Mathematical Society, 2014, 366 (9), pp.4873-4917. ⟨hal-00646379⟩

Share

Metrics

Record views

511

Files downloads

402